Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lactulose duphalac dosage

Premium Questions

Dr. Poorna Chandra K.S MD

the taste and also its not available easily. We have tried giving her Duphalac( Lactulose ) but sometimes ... View answer

Answered by : Dr. Poorna Chandra K.S ( Gastroenterologist)
Dr. Saddiq Ulabidin MD

healthy all my life. My gastro doctor prescribed Lactulose , and even though I am on an very low dose ( 1 ... at the current dosage, it is not working as it should. However anything above the 1 tpsp will... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Ketan Vagholkar MD

the taste and also its not available easily. We have tried giving her Duphalac( Lactulose ) but sometimes ... View answer

Answered by : Dr. Ketan Vagholkar ( Gastroenterologist)
Dr.  Ratnakar Kini MD

Hello doctor, I am concerned about a change in my BMs. Because of me taking Lactulose I usually go .... I increased the Lactulose but the only result was looser poop and more cramping during the BM ... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr. Lekshmi Rita Venugopal MD

What are level of mercury and the medication I am taking is Lactulose am 1 ounce -pm 1 ounce prior to eating - legs are seeping ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)

Public Forum Discussions

Dr.  Vijaya Krishna Kolati MD

+ duphalac lactulose solution + reticool ointment..............friday stool normal......... saturday stool ... View answer

Answered by : Dr. Vijaya Krishna Kolati ( General & Family Physician)
Dr. Anand Dilip Vakade MD

Hello Doctor .. Im 28 yrs female, 14 weeks pregnant now. Im facing constipation problem nowdays and taking Duphalac (Lactulose Solution USP) syrup. Please tell me it is safe taking this syrup till my ... View answer

Answered by : Dr. Anand Dilip Vakade ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

my father is 88 he states he feels he has a nervous stomach, he is prescibed lactulose and now his stools have been black for over a week. found out he had been taking more that prescribed dosage ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.  Sumanth Amperayani MD

L of lactulose daily. He has been taking the recommended amount for two weeks, and has not become regular with his bowel movements. Would you recommend increasing the dosage? ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Khan Shoeb Mohammad Sher Mohammad MD

my daughter s dr recently suggested we double her dosage of lactulose. could that be causing her refusal to sleep unless myself or my boyfriend are next to her? she used to sleep through the night ... View answer

Answered by : Dr. Khan Shoeb Mohammad Sher Mohammad ( Pediatrician)

Mobile Questions and Answers

Dr.   Abhay A Mali MD

You can use stool softner preparation like liquid lactulose, Duphalac, Isapgul powder. Hope this may be helpful, if so hit thanks.

Dr. Rafiqullah Khan MD

well use syrup Digex mp(antacid+semithicone)2 tsf thrice daily,tablet motillium thrice daily on empty stomach and syrup Duphalac (lactulose) 2 tsf thrice daily. Also take more fibers in your diet and drink...

Dr. Sonila Borici MD

Hi, you can take lactulose liquid, for several days. You should consult a doctor for the dosage.